MENU

You are here

Publications

Export 1510 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
T
Tasso E. On the continuity of the trace operator in GSBV (Ω) and GSBD (Ω).; 2018. Available from: http://preprints.sissa.it/handle/1963/35324
Tealdi L. The relaxed area of maps from the plane to the plane with a line discontinuity, and the role of semicartesian surfaces. 2015 .
Tealdi L, Bellettini G, Paolini M. Semicartesian surfaces and the relaxed area of maps from the plane to the plane with a line discontinuity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34483
Tealdi L, Bellettini G, Paolini M. Results on the minimization of the Dirichlet functional among semicartesian parametrizations.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34488
Teta A. Singular perturbation of the Laplacian and connections with models of random media. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/6348
Teta A. Quadratic forms for singular perturbations of the Laplacian. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 803--817 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/757
Tezzele M, Salmoiraghi F, Mola A, Rozza G. Dimension reduction in heterogeneous parametric spaces with application to naval engineering shape design problems. Advanced Modeling and Simulation in Engineering Sciences. 2018 ;5:25.
Tezzele M, Ballarin F, Rozza G. Combined parameter and model reduction of cardiovascular problems by means of active subspaces and POD-Galerkin methods. In: Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Springer; 2018. pp. 185–207.
Tezzele M, Demo N, Rozza G. Shape optimization through proper orthogonal decomposition with interpolation and dynamic mode decomposition enhanced by active subspaces. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019.
Tezzele M, Demo N, Gadalla M, Mola A, Rozza G. Model Order Reduction by means of Active Subspaces and Dynamic Mode Decomposition for Parametric Hull Shape Design Hydrodynamics. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49270
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Tilli P, Zucco D. Where best to place a Dirichlet condition in an anisotropic membrane?. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7481
Tilli P, Zucco D. Asymptotics of the first Laplace eigenvalue with Dirichlet regions of prescribed length. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/35141
Toader R. Some Problems in the Asymptotic Analysis of Partial Differential Equations in Perforated Domains. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5698
Toader R, Zanini C. An artificial viscosity approach to quasistatic crack growth.; 2006. Available from: http://hdl.handle.net/1963/1850
Tonon D. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Riv. Mat. Univ. Parma [Internet]. 2012 ;3:163–175. Available from: https://hal.archives-ouvertes.fr/hal-00918409
Türeli S. Integrability of Continuous Tangent Sub-bundles. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34630
V
Van Goethem N. Fields of bounded deformation for mesoscopic dislocations. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6378
van Suijlekom W, Dabrowski L, Landi G, Sitarz A, Varilly JC. The local index formula for SUq(2). K-Theory 35 (2005) 375-394 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1713
Vidossich G. Hyperbolic equations as ordinary differential equations in Banach spaces. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/773
Vidossich G. The two-point boundary value problem from the Cauchy problem. J. Differential Equations 60 (1985), no. 1, 1--20 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/332
Vidossich G. Uniqueness and multiplicity of periodic solutions to first order ordinary differential equations. Not Found [Internet]. 0 . Available from: http://hdl.handle.net/1963/321
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 13 (1989), no. 10, 1171-179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/631
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Vidossich G. Solving Honig generic problem about Volterra integral equations. Bull. Polish Acad. Sci. Math. 44 (1996), no. 4, 495--498 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/941

Pages

Sign in